Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Severe hormonal problems,on synthetics,facial hairs,clitoris bigger,stopped hormones

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2010
Answered : 157 Questions
hi i had severe hormonal problems and was put on synthetics, but prior to it i not only started having facial hair it seems my clit became bigger....will it go back to normal? also, i stopped taking hormones as my doc needs to see if its helping or not so i am going through tests. after 3 months off hormonal pills, will the clit become even bigger?hmm....
Posted Sat, 14 Apr 2012 in Thyroid Problem and Hormonal Problems
Answered by Dr. Sunil.N 1 hour later
HI ,

Thanks for your query.

Here are the few questions that i wanted to know before i answer your query.
1.why the hormonal treatment was given?
2.What are the Synthetic hormones did you take?
3. You have mentioned No periods, does it means you never had a periods, if you had periods ,How were the previous periods?
4.When was your last period?
5.Was there any investigation done like blood test for hormone levels, Abdomen ultrasonography?

Please get back with the answers.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an Endocrinologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor